MathSciNet Relay Station
MathSciNet bibliographic data
MR2334595 35K57 (34K30 35B35 35B40 35R10 37L05 58D25)
Wang, Zhi-Cheng; Li, Wan-Tong; Ruan, Shigui Existence and stability of traveling wave fronts in reaction advection diffusion equations with nonlocal delay. J. Differential Equations 238 (2007), no. 1, 153–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement